| Model Number |
H7493808015350 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.A 3.5mm x 15mm quantum maverick balloon catheter was advanced for dilation.However, upon unpacking, the balloon ruptured.The device was immediately replaced, and the procedure was completed without any patient complications reported.
Additional Manufacturer Narrative
E1.Initial reporter phone: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.A 3.5mm x 15mm quantum maverick balloon catheter was advanced for dilation.However, upon unpacking, the balloon ruptured.The device was immediately replaced, and the procedure was completed without any patient complications reported.It was further reported that the balloon ruptured outside the patient's body after the package was opened.The patient remained in stable condition following the procedure.